Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Sep 8, 2015, 4:23 PM EDT for Brevard County, Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2015, 4:23 PM EDT (20:23 UTC)
- Expired
- Sep 8, 2015, 5:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 11 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 4:23 PM EDT | TSTM WND GST 39 | Melbourne Airport, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 642 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 980 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301
WUUS52 KMLB 082023
SVRMLB
FLC009-082115-
/O.NEW.KMLB.SV.W.0073.150908T2023Z-150908T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
423 PM EDT TUE SEP 8 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BREVARD COUNTY IN FLORIDA...
* UNTIL 515 PM EDT
* AT 423 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED OVER SUNTREE...MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...ROCKLEDGE...COCOA BEACH AND SATELLITE BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING...VERY
HEAVY RAIN AND POSSIBLY HAIL. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2813 8060 2811 8062 2799 8056 2797 8074
2827 8082 2835 8066 2836 8063 2834 8066
2835 8061 2838 8060 2828 8061 2830 8067
2812 8062 2814 8060 2827 8060 2800 8052
TIME...MOT...LOC 2023Z 246DEG 13KT 2822 8070
$$
LASCODY1 follow-up statement
567
WWUS52 KMLB 082100
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
500 PM EDT TUE SEP 8 2015
FLC009-082108-
/O.CAN.KMLB.SV.W.0073.000000T0000Z-150908T2115Z/
BREVARD FL-
500 PM EDT TUE SEP 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY
RAIN WITH THIS THUNDERSTORM WILL PRODUCE MINOR FLOODING OF ROADWAYS
AND OTHER POORLY DRAINED AREAS.
LAT...LON 2813 8060 2811 8062 2799 8056 2797 8074
2827 8082 2835 8066 2836 8063 2834 8066
2835 8061 2838 8060 2828 8061 2830 8067
2812 8062 2814 8060 2827 8060 2800 8052
TIME...MOT...LOC 2050Z 246DEG 13KT 2825 8064
$$
LASCODYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:13 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Sep 8, 3:13 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 313 PM EDT TUE SEP 8 2015 .DISCUSSION... CURRENTLY/TONIGHT...OUTFLOW FROM CONVECTION OVER THE INTERIOR WILL EVENTUALLY COLLIDE WITH THE EAST COAST SEA BREEZE NEAR THE VOLUSIA COAST AND GENERALLY WEST OF I-95 FARTHER SOUTH. HIGHER COVERAGE OF SHOWERS AND STORMS EXPECTED WITH THIS COLLISION WITH A FEW STRONGER STORMS POSSIBLE FROM LATE AFT/TOWARD SUNSET. RESULTING STORMS AND DEBRIS CLOUD RAINFALL WILL BE ABLE TO SHIFT E/NE BACK TOWARD THE COAST WITH RAIN CHANCES LINGERING INTO THE EVENING. PRECIP SHOULD THEN PUSH OFF THE COAST BY LATE EVE/MIDNIGHT WITH RAIN CHANCES ENDING OVER LAND FOR THE NIGHT. CLOUD COVER WILL DECREASE...BECOMING PARTLY CLOUDY WITH LOWS IN THE LOW TO MID 70S. WED-THU...NOTICEABLY DRIER CONDITIONS EXPECTED TOMORROW INTO THURSDAY AS DEEPER RIDGE OF HIGH PRESSURE BUILDS IN FROM THE EAST. MEAN RH VALUES BETWEEN 850-500MB WILL LARGELY BE AOB 50 PERCENT LIMITING CONVECTION EACH AFT. RAIN CHANCES WED WILL RANGE FROM 20 PERCENT ALONG THE TREASURE COAST TO 30 PERCENT INLAND WITH GREATEST CHANCE FOR STORMS OCCURRING WITH BOUNDARY COLLISIONS LATER IN THE AFT. THU MAY BE SLIGHTLY MORE ACTIVE OVER THE SOUTHERN INTERIOR AS RIDGE ALOFT SHIFTS SOUTH WITH POPS 30-40 PERCENT. LIMITED AND SOMEWHAT LATER DEVELOPMENT OF AFT CONVECTION SHOULD ALLOW TEMPS TO WARM INTO THE LOW 90S OVER MUCH OF THE AREA EACH AFTERNOON. FRI-MON...(PREVIOUS DISCUSSION) H30-H20 JET PATTERN WILL AMPLIFY THRU THE WEEKEND AS A 120-140KT ZONAL JET APPROACHING THE ALEUTIANS WORKS ITS WAY INTO WRN CANADA. THIS FEATURE SHOULD MAINTAIN THE INTEGRITY OF THE FRONTAL TROF AS IT CREEPS ITS WAY THROUGH THE DEEP SOUTH. THE POSITIVE ORIENTATION OF THE TROF AND THE POSITION OF THE PRIMARY JET OVER CANADA SUGGESTS THE FRONT WILL WILL NOT BE ABLE TO UPROOT THE ATLC RIDGE FROM THE FL PENINSULA. ECMWF BRING THE FRONT INTO THE NECK OF THE PENINSULA BEFORE IT WASHES OUT...WHILE GFS STALLS IT JUST N OF THE PANHANDLE. EITHER WAY...THE AXIS OF THE ATLC RIDGE WOULD BE SUPPRESSED OVER THE SRN HALF OF THE PENINSULA...RESULTING IN A DEEP SW FLOW PATTERN ACRS CENTRAL FL. WILL KEEP HIGHER COASTAL POPS TO REFLECT THIS. LITTLE CHANGE IN DAY-TO-DAY MAX/MIN TEMPS AS THE SWRLY FLOW KEEPS CENTRAL FL UNDER A MOIST TROPICAL AIRMASS. && .AVIATION...TEMPO IFR/MVFR CONDS IN INCREASING SHOWER/STORM COVERAGE FROM BOUNDARY COLLISIONS NEAR VOLUSIA COAST AND FARTHER WEST OF I-95 SOUTHWARD. W-SW MID TO UPPER LEVEL WINDS WILL ALLOW STORMS/AREAS OF RAIN TO SHIFT BACK TOWARD THE EAST COAST INTO THE EVENING. VFR CONDS SHOULD THEN RETURN BY LATE EVE/MIDNIGHT TIMEFRAME AS PRECIP DIMINISHES AND MOVES OFFSHORE. && .MARINE... TONIGHT...SOUTHERLY WINDS WILL CONTINUE UP TO 10-15 KNOTS INTO TONIGHT WITH SEAS RANGING FROM 2-3 FEET. OFFSHORE MOVING STORMS PRODUCING GUSTY WINDS WILL CONTINUE TO BE A CONCERN TOWARD SUNSET/EARLY EVE. THEN ISO-SCT SHOWERS/STORMS WILL CONTINUE TO DEVELOP OVER THE WATERS OVERNIGHT. WED-SAT...(PREVIOUS DISCUSSION) HI PRES RIDGE AXIS WILL MEANDER ACRS THE S HALF OF THE FL PENINSULA INTO THE WEEKEND...GENERATING A LIGHT TO GENTLE S/SW BREEZE OVER THE LCL ATLC WATERS. SEAS ARND 2FT NEARSHORE AND 2-3FT OFFSHORE. PRIMARY MARINE HAZARD WILL BE AFTN TSTMS MOVING OFFSHORE DUE TO THE PREVAILING S/SWRLY BREEZE...ESPECIALLY FROM THE CAPE NWD. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 91 76 91 / 40 30 20 30 MCO 75 93 76 92 / 30 30 20 30 MLB 75 91 76 92 / 40 30 20 30 VRB 74 92 75 91 / 40 20 20 30 LEE 75 92 76 92 / 20 30 20 30 SFB 75 93 77 93 / 30 30 20 30 ORL 76 93 77 92 / 30 30 20 30 FPR 74 93 74 92 / 40 20 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECASTS...WEITLICH RADAR/IMPACT WX/AVIATION...KELLY
Hazardous weather outlook, Sep 8, 11:45 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1145 AM EDT TUE SEP 8 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-082200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1145 AM EDT TUE SEP 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DEEP SOUTHERLY FLOW OVER THE PENINSULA COMBINES WITH A DEVELOPING EAST COAST SEA BREEZE TO PRODUCE SCATTERED LIGHTNING STORMS NEAR THE COAST THROUGH EARLY AFTERNOON. STORM COVERAGE WILL INCREASE LATE THIS AFTERNOON AND EARLY THIS EVENING AS THE EAST COAST SEA BREEZE INTERACTS WITH OTHER BOUNDARIES OVER THE INTERIOR. THE PRIMARY WEATHER THREATS WILL BE CLOUD TO GROUND LIGHTNING... WIND GUSTS TO 50 MPH AND LOCALLY HEAVY RAIN. STORM MOTION WILL BE TO THE NORTH AT 10 TO 20 MPH. .FLOOD IMPACT... REPEATED HEAVY RAINFALL IN TRAINING CELLS MAY PRODUCE UP TO THREE INCHES IN A FEW SPOTS IN A SHORT PERIOD OF TIME. THIS WOULD LIKELY CAUSE TEMPORARY FLOODING ESPECIALLY IN URBANIZED AREAS. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS AROUND 35 KNOTS WILL BE POSSIBLE ALONG WITH FREQUENT CLOUD TO WATER LIGHTNING IN THE STRONGER STORMS. THE BEST CHANCE WILL BE ALONG THE INTRACOASTAL WATERS THROUGH MID AFTERNOON SHIFTING TO THE INLAND LAKES LATE THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED EACH AFTERNOON AND EVENING. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS... LOCALLY HEAVY RAINS...AND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. WIMMER/KELLY
In the hours before
Special weather statement, Sep 8, 3:10 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EDT TUE SEP 8 2015
FLZ054-059-082000-
ST. LUCIE FL-INDIAN RIVER FL-
310 PM EDT TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN AND WESTERN ST. LUCIE
AND SOUTHERN INDIAN RIVER COUNTIES UNTIL 400 PM EDT...
AT 309 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF LAKEWOOD PARK...OR 9 MILES WEST OF INDRIO...MOVING
NORTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VERO BEACH...VERO BEACH SOUTH...GIFFORD...VERO BEACH HIGHLAND AND
LAKEWOOD PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2761 8035 2763 8036 2764 8036 2766 8037
2765 8038 2758 8036 2721 8051 2727 8068
2750 8068 2773 8065 2767 8038 2766 8038
2767 8036 2762 8035
TIME...MOT...LOC 1909Z 200DEG 10KT 2748 8050
KELLYSpecial weather statement, Sep 8, 3:35 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT TUE SEP 8 2015
FLZ047-054-082015-
SOUTHERN BREVARD COUNTY FL-INDIAN RIVER FL-
335 PM EDT TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN INDIAN RIVER AND
SOUTHEASTERN BREVARD COUNTIES UNTIL 415 PM EDT...
AT 334 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VERO LAKE ESTATES...OR OVER SEBASTIAN HIGHLANDS...MOVING NORTH AT 10
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...SEBASTIAN...FELLSMERE...MALABAR AND BAREFOOT BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2767 8065 2795 8072 2798 8055 2793 8053
2795 8051 2798 8052 2798 8053 2799 8052
2778 8041 2776 8040 2775 8040
TIME...MOT...LOC 1934Z 166DEG 10KT 2777 8052
KELLYSpecial weather statement, Sep 8, 4:07 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
407 PM EDT TUE SEP 8 2015
FLZ047-147-082045-
NORTHERN BREVARD COUNTY FL-SOUTHERN BREVARD COUNTY FL-
407 PM EDT TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BREVARD COUNTY UNTIL 445
PM EDT...
AT 405 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VIERA...OR NEAR ROCKLEDGE...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. OTHER
STRONG STORMS WITHIN THIS ADVISORY INCLUDE THE STRONG STORM NEAR
PALM BAY AND MALABAR.
LOCATIONS IMPACTED INCLUDE...
PALM BAY...MELBOURNE...ROCKLEDGE...COCOA...COCOA BEACH AND PALM BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THESE STORMS. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A
THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. OPEN
SHELTERS FOUND IN PARKS... ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2797 8051 2810 8061 2797 8054 2791 8087
2834 8086 2836 8071 2843 8066 2849 8054
2828 8061 2829 8061 2833 8065 2830 8066
2832 8067 2817 8062 2830 8070 2798 8051
TIME...MOT...LOC 2005Z 241DEG 16KT 2823 8076
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 3:10 PM EDT | Special Weather Statement | MLB | Indian River, Saint Lucie | 50 min |
| Sep 8, 3:35 PM EDT | Special Weather Statement | MLB | Indian River | 40 min |
| Sep 8, 3:56 PM EDT | Special Marine Warning | MLB | 64 min | |
| Sep 8, 4:04 PM EDT | Areal Flood Advisory | MLB | Brevard | 86 min |
| Sep 8, 4:07 PM EDT | Special Weather Statement | MLB | Brevard | 38 min |
| Sep 8, 5:02 PM EDT | Special Marine Warning | MLB | 88 min | |
| Sep 8, 5:18 PM EDT | Areal Flood Advisory | MLB | Volusia | 117 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.